Alert archive / Kansas / River Flood Warnings in 2013

River Flood Warning 13, NWS Wichita, KS

July 29, 2013Labette County, Neosho County, Kansas

NWS Wichita, KS issued this river flood warning at Jul 29, 2013, 11:25 PM CDT for Labette County, Neosho County, Kansas. It took effect at Jul 30, 2013, 4:30 PM CDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Jul 29, 2013, 11:25 PM CDT (04:25 UTC)
In effect from
Jul 30, 2013, 4:30 PM CDT
Expired
Jul 31, 2013, 2:18 PM CDT
In force
22 hr
Issued by
NWS Wichita, KS
Flood severity
Minor

Counties Labette County, KS, Neosho County, KS

The radar

The Tulsa radar (KINX), 135 km from the middle of the area, began a volume at 04:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neosho River near Parsons (PPFK1). The gauge peaked at 23.32 ft at Jul 31, 2013, 12:00 AM CDT.

actionminormoderate10152007/3007/3108/01
Action stage
19 ft
Minor stage
21 ft
Moderate stage
23 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07183500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

049 
WGUS43 KICT 300425
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1125 PM CDT MON JUL 29 2013

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVER IN KANSAS... 

  NEOSHO RIVER NEAR ERIE AFFECTING NEOSHO COUNTY.

  NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW 
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.

&&

KSC133-301825-
/O.NEW.KICT.FL.W.0012.130730T1512Z-130801T0000Z/
/EREK1.1.ER.130730T1512Z.130731T0000Z.130731T0600Z.NO/
1125 PM CDT MON JUL 29 2013

THE NATIONAL WEATHER SERVICE IN WICHITA, KS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NEOSHO RIVER NEAR ERIE.
* FROM TUESDAY MORNING TO WEDNESDAY EVENING.
* AT 10:15 PM MONDAY THE STAGE WAS 11.7 FEET.
* FLOOD STAGE IS 29.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE TUESDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 30.6 FEET BY TUESDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING.
* IMPACT...AT 29.0 FEET...EXPECT FLOODING OF LOWLANDS ALONG THE 
  VICINITY OF THE RIVER. 

&&
                     FLD       OBSERVED        FORECAST 7 PM
LOCATION             STG    STG  DAY  TIME    TUE   WED   THU   
  ERIE               29.0  11.7  MON  10 PM   30.6  19.9  14.7

$$

KSC099-133-301825-
/O.NEW.KICT.FL.W.0013.130730T2312Z-130801T0725Z/
/PPFK1.1.ER.130730T2312Z.130731T1200Z.130731T1925Z.NO/
1125 PM CDT MON JUL 29 2013

THE NATIONAL WEATHER SERVICE IN WICHITA, KS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NEOSHO RIVER NEAR PARSONS.
* FROM TUESDAY EVENING TO LATE WEDNESDAY NIGHT.
* AT 10:00 PM MONDAY THE STAGE WAS 7.2 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 22.3 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY WEDNESDAY EARLY AFTERNOON.
* IMPACT...AT 23.0 FEET...FLOOD WATERS SPREAD OVER FIELDS TO A 
  DISTANCE OF 1 AND ONE FOURTH MILES. SEVERAL COUNTY ROADS, MAINLY 
  ALONG THE LEFT BANK ARE INUNDATED. SEVERAL RESIDENTS WHICH LIVE 
  ALONG THE RIGHT BANK IN THE VICINITY OF HIGHWAY 400 MAY EXPERIENCE 
  WATER ENTERING THEIR HOMES AT BASEMENT LEVELS. 

&&

                     FLD       OBSERVED        FORECAST 7 PM
LOCATION             STG    STG  DAY  TIME    TUE   WED   THU   
  PARSONS            21.0   7.2  MON  10 PM   21.4  19.4  12.5

$$

LAWSON
7 follow-up statements
010 
WGUS83 KICT 300837
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
337 AM CDT TUE JUL 30 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
 
  NEOSHO RIVER NEAR ERIE AFFECTING NEOSHO COUNTY.

  NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW 
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.

&&

KSC133-302237-
/O.EXT.KICT.FL.W.0012.130730T1709Z-130731T2145Z/
/EREK1.1.ER.130730T1709Z.130731T0000Z.130731T0345Z.NO/
337 AM CDT TUE JUL 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR ERIE.
* AT 3:15 AM TUESDAY THE STAGE WAS 21.1 FEET.
* FLOOD STAGE IS 29.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 31.0 FEET BY THIS EVENING.THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY TONIGHT.
* IMPACT...AT 29.0 FEET...EXPECT FLOODING OF LOWLANDS ALONG THE 
  VICINITY OF THE RIVER. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
LOCATION          STG    STG  DAY TIME     WED    THU    FRI
  ERIE            29.0   21.1 TUE 3 AM     21.9   16.3   14.2

$$

KSC099-133-302237-
/O.EXT.KICT.FL.W.0013.130731T0530Z-130801T0726Z/
/PPFK1.1.ER.130731T0530Z.130731T1200Z.130731T1926Z.NO/
337 AM CDT TUE JUL 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR PARSONS.
* AT 2:00 AM TUESDAY THE STAGE WAS 8.9 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 22.2 FEET BY WEDNESDAY MORNING.THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY AFTERNOON.
* IMPACT...AT 23.0 FEET...FLOOD WATERS SPREAD OVER FIELDS TO A 
  DISTANCE OF 1 AND ONE FOURTH MILES. SEVERAL COUNTY ROADS, MAINLY 
  ALONG THE LEFT BANK ARE INUNDATED. SEVERAL RESIDENTS WHICH LIVE 
  ALONG THE RIGHT BANK IN THE VICINITY OF HIGHWAY 400 MAY EXPERIENCE 
  WATER ENTERING THEIR HOMES AT BASEMENT LEVELS. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
LOCATION          STG    STG  DAY TIME     WED    THU    FRI
  PARSONS         21.0   8.9  TUE 2 AM     22.2   13.4   10.7

$$
445 
WGUS83 KICT 301256
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
756 AM CDT TUE JUL 30 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
 
  NEOSHO RIVER NEAR ERIE AFFECTING NEOSHO COUNTY.

  NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW 
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.

&&

KSC133-310256-
/O.EXT.KICT.FL.W.0012.130730T1610Z-130731T2121Z/
/EREK1.1.ER.130730T1610Z.130731T0000Z.130731T0321Z.NO/
756 AM CDT TUE JUL 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR ERIE.
* AT  7:15 AM TUESDAY THE STAGE WAS 24.9 FEET.
* FLOOD STAGE IS 29.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 31.3 FEET BY THIS EVENING.THE RIVER WILL FALL BELOW
  FLOOD STAGE BY TONIGHT.
* IMPACT...AT 29.0 FEET...EXPECT FLOODING OF LOWLANDS ALONG THE 
  VICINITY OF THE RIVER. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
LOCATION          STG    STG  DAY TIME     WED    THU    FRI
  ERIE            29.0  24.9  TUE 07 AM   20.4   15.0   13.0

$$

KSC099-133-310256-
/O.EXT.KICT.FL.W.0013.130730T2348Z-130801T0520Z/
/PPFK1.1.ER.130730T2348Z.130731T0600Z.130731T1720Z.NO/
756 AM CDT TUE JUL 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR PARSONS.
* AT  7:01 AM TUESDAY THE STAGE WAS 14.6 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 21.9 FEET BY EARLY WEDNESDAY MORNING.THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY AFTERNOON.
* IMPACT...AT 23.0 FEET...FLOOD WATERS SPREAD OVER FIELDS TO A 
  DISTANCE OF 1 AND ONE FOURTH MILES. SEVERAL COUNTY ROADS, MAINLY 
  ALONG THE LEFT BANK ARE INUNDATED. SEVERAL RESIDENTS WHICH LIVE 
  ALONG THE RIGHT BANK IN THE VICINITY OF HIGHWAY 400 MAY EXPERIENCE 
  WATER ENTERING THEIR HOMES AT BASEMENT LEVELS. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
LOCATION          STG    STG  DAY TIME     WED    THU    FRI
  PARSONS         21.0  14.6  TUE 07 AM   21.8   11.6    9.6

$$
704 
WGUS83 KICT 302135
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
435 PM CDT TUE JUL 30 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
KANSAS...
 
  NEOSHO RIVER NEAR ERIE AFFECTING NEOSHO COUNTY.
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
 
  NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW 
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.

&&

KSC133-302205-
/O.CAN.KICT.FL.W.0012.000000T0000Z-130731T2121Z/
/EREK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
435 PM CDT TUE JUL 30 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE NEOSHO RIVER NEAR ERIE.
* AT  4:15 PM TUESDAY THE STAGE WAS 26.2 FEET.
* FLOOD STAGE IS 29.0 FEET.
* FORECAST...THE RIVER HAS CRESTED BELOW FLOOD STAGE THIS AFTERNOON 
  AND WILL CONTINUE TO FALL.


&&


                  FLD    OBSERVED           FORECAST 7 AM
LOCATION          STG    STG  DAY TIME     WED    THU    FRI
  ERIE            29.0  26.2  TUE 04 PM   18.2   13.9   12.0

$$

KSC099-133-311135-
/O.EXT.KICT.FL.W.0013.130730T2130Z-130731T2230Z/
/PPFK1.1.ER.130730T1847Z.130731T0000Z.130731T1030Z.NO/
435 PM CDT TUE JUL 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR PARSONS.
* AT  4:00 PM TUESDAY THE STAGE WAS 21.9 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.6 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY 
  MORNING.
* IMPACT...AT 23.0 FEET...FLOOD WATERS SPREAD OVER FIELDS TO A 
  DISTANCE OF 1 AND ONE FOURTH MILES. SEVERAL COUNTY ROADS, MAINLY 
  ALONG THE LEFT BANK ARE INUNDATED. SEVERAL RESIDENTS WHICH LIVE 
  ALONG THE RIGHT BANK IN THE VICINITY OF HIGHWAY 400 MAY EXPERIENCE 
  WATER ENTERING THEIR HOMES AT BASEMENT LEVELS. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
LOCATION          STG    STG  DAY TIME     WED    THU    FRI
  PARSONS         21.0  21.9  TUE 04 PM   20.6   10.6    8.9

$$
132 
WGUS43 KICT 310055
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
755 PM CDT TUE JUL 30 2013

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN KANSAS...

  NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW 
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.

&&

KSC099-133-311455-
/O.EXT.KICT.FL.W.0013.000000T0000Z-130801T0800Z/
/PPFK1.2.ER.130730T1847Z.130731T0600Z.130731T2000Z.NO/
755 PM CDT TUE JUL 30 2013

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
 THE NEOSHO RIVER NEAR PARSONS.
* AT 7:01 PM TUESDAY THE STAGE WAS 22.6 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.6 FEET BY 
  EARLY WEDNESDAY MORNING THEN FALL BELOW FLOOD STAGE ON 
  WEDNESDAY AFTERNOON.
* IMPACT...AT 23.0 FEET...FLOOD WATERS SPREAD OVER FIELDS TO A 
  DISTANCE OF 1 AND ONE FOURTH MILES. SEVERAL COUNTY ROADS, MAINLY 
  ALONG THE LEFT BANK ARE INUNDATED. SEVERAL RESIDENTS WHICH LIVE 
  ALONG THE RIGHT BANK IN THE VICINITY OF HIGHWAY 400 MAY EXPERIENCE 
  WATER ENTERING THEIR HOMES AT BASEMENT LEVELS. 

&&


                     FLD       OBSERVED        FORECAST 7 PM
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   
  PARSONS            21.0  22.6  TUE  7 PM   19.6  10.3   8.6

$$
408 
WGUS83 KICT 310826
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
326 AM CDT WED JUL 31 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
 
  NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.

  NEOSHO RIVER NEAR OSWEGO AFFECTING CHEROKEE AND LABETTE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW 
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.

&&

KSC099-133-312226-
/O.EXT.KICT.FL.W.0013.000000T0000Z-130801T0508Z/
/PPFK1.2.ER.130730T1847Z.130731T0701Z.130731T1708Z.NO/
326 AM CDT WED JUL 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR PARSONS.
* AT 3:01 AM WEDNESDAY THE STAGE WAS 23.1 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* IMPACT...AT 23.0 FEET...FLOOD WATERS SPREAD OVER FIELDS TO A 
  DISTANCE OF 1 AND ONE FOURTH MILES. SEVERAL COUNTY ROADS, MAINLY 
  ALONG THE LEFT BANK ARE INUNDATED. SEVERAL RESIDENTS WHICH LIVE 
  ALONG THE RIGHT BANK IN THE VICINITY OF HIGHWAY 400 MAY EXPERIENCE 
  WATER ENTERING THEIR HOMES AT BASEMENT LEVELS. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
LOCATION          STG    STG  DAY TIME     THU    FRI    SAT
  PARSONS         21.0   23.1 WED 3 AM     12.1   8.6    8.2

$$

KSC021-099-312226-
/O.EXT.KICT.FL.W.0019.000000T0000Z-130801T2200Z/
/OSWK1.1.ER.130731T0410Z.130731T1800Z.130801T0400Z.NO/
326 AM CDT WED JUL 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR OSWEGO.
* AT 7:15 PM TUESDAY THE STAGE WAS 16.3 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY YESTERDAY LATE EVENING AND 
  CONTINUE TO RISE TO NEAR 18.9 FEET BY THIS AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY TONIGHT.
* IMPACT...AT 17.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW AND FLOODS 
  AGRICULTURAL FIELDS. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
LOCATION          STG    STG  DAY TIME     THU    FRI    SAT
  OSWEGO          17.0   16.3 TUE 7 PM     12.1   7.4    6.9

$$
493 
WGUS83 KICT 311330
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
830 AM CDT WED JUL 31 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
 
  NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.

  NEOSHO RIVER NEAR OSWEGO AFFECTING CHEROKEE AND LABETTE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW 
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.

&&

KSC099-133-010330-
/O.EXT.KICT.FL.W.0013.000000T0000Z-130801T0345Z/
/PPFK1.2.ER.130730T1847Z.130731T0701Z.130731T1545Z.NO/
830 AM CDT WED JUL 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR PARSONS.
* AT  8:00 AM WEDNESDAY THE STAGE WAS 22.1 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS MORNING.
* IMPACT...AT 23.0 FEET...FLOOD WATERS SPREAD OVER FIELDS TO A 
  DISTANCE OF 1 AND ONE FOURTH MILES. SEVERAL COUNTY ROADS, MAINLY 
  ALONG THE LEFT BANK, ARE INUNDATED. SEVERAL RESIDENTS WHICH LIVE 
  ALONG THE RIGHT BANK IN THE VICINITY OF HIGHWAY 400 MAY EXPERIENCE 
  WATER ENTERING THEIR HOMES AT BASEMENT LEVELS. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
LOCATION          STG    STG  DAY TIME     THU    FRI    SAT
  PARSONS         21.0  22.1  WED 8 AM    11.2    9.0    8.3

$$

KSC021-099-010330-
/O.EXT.KICT.FL.W.0019.000000T0000Z-130801T1953Z/
/OSWK1.1.ER.130731T0324Z.130731T1200Z.130801T0153Z.NO/
830 AM CDT WED JUL 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR OSWEGO.
* AT  7:00 AM WEDNESDAY THE STAGE WAS 18.9 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...DROPPING TO BELOW FLOOD STAGE 
  THIS EVENING.
* IMPACT...AT 17.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW AND FLOODS 
  AGRICULTURAL FIELDS. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
LOCATION          STG    STG  DAY TIME     THU    FRI    SAT
  OSWEGO          17.0  18.9  WED 7 AM    10.9    7.7    7.1

$$

ES
498 
WGUS83 KICT 311918
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
218 PM CDT WED JUL 31 2013

...The flood warning is cancelled for the following river in 
Kansas...
 
  Neosho River near Parsons affecting Labette and Neosho Counties.
 
...The flood warning continues for the following river in Kansas...
 
  Neosho River near Oswego affecting Cherokee and Labette Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC099-133-311948-
/O.CAN.KICT.FL.W.0013.000000T0000Z-130801T0345Z/
/PPFK1.2.ER.130730T1847Z.130731T0701Z.130731T1515Z.NO/
218 PM CDT WED JUL 31 2013

The Flood Warning is cancelled for
  The Neosho River Near Parsons.
* At  2:01 PM Wednesday the stage was 18.4 feet.
* Flood stage is 21.0 feet.
* Fell below flood stage at 10:15 AM Wednesday.
* Forecast...The river will continue to fall to 9.6 feet by Thursday 
  morning.


&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Thu    Fri    Sat
  Parsons         21.0  18.4  Wed 02 PM    9.6    7.9    7.9

$$

KSC021-099-010918-
/O.EXT.KICT.FL.W.0019.000000T0000Z-130801T1904Z/
/OSWK1.1.ER.130731T0324Z.130731T1700Z.130801T0104Z.NO/
218 PM CDT WED JUL 31 2013

The Flood Warning continues for
  The Neosho River near Oswego.
* At 12:00 PM Wednesday the stage was 19.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 19.5 feet...Xavier Road leading north from the river 
  gage begins to see water near the road.

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Thu    Fri    Sat
  Oswego          17.0  19.8  Wed 12 PM    9.9    6.6    6.4

$$

JAS

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Jul 29, 6:43 PM CDT, 4 hours 42 minutes earlier.

Area forecast discussion, Jul 29, 6:43 PM CDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
643 PM CDT MON JUL 29 2013

.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 257 AM CDT MON JUL 29 2013

MAIN FORECAST CONCERNS: SEVERE WEATHER POTENTIAL THIS PM/EARLY EVE
AND HEAVY RAINFALL/FLOODING POTENTIAL INTO TUESDAY MORNING.

HIGHEST RAIN CHANCES THIS MORNING WILL BE IN CENTRAL KS WHERE
SLIGHTLY STRONGER MID-LEVEL ISENTROPIC ASCENT PERSISTS. OTHER
CONVECTION OVER THE SOUTHERN HIGH PLAINS SHOULD CONTINUE TO MOVE
EAST-NORTHEAST REACHING SOUTH CENTRAL KS THIS MORNING. NOT EXPECTING
THIS RAIN TO BE TOO HEAVY...AVERAGING 0.25 TO 0.50 INCH. KEY
QUESTION FOR THIS PM/EVE IS HOW FAR NORTH CAN THE EFFECTIVE FRONT
MOVE...WHICH CURRENTLY STRETCHES FROM FAR SOUTHWEST KS THROUGH
NORTHERN OK. IT APPEARS REASONABLE THAT THIS FRONT MAY LIFT INTO OUR
SOUTHERN KS COUNTIES BY THIS AFTERNOON...HOWEVER TO GET MUCH FURTHER
NORTH COULD PROVE DIFFICULT GIVEN POTENTIAL FOR WIDESPREAD LOW
CLOUDS/RAIN-COOLING EFFECTS. IF PARTIAL SUN/HEATING CAN OCCUR IN THE
SOUTH...AT LEAST MODERATE INSTABILITY WILL DEVELOP THIS PM/EARLY EVE
WITH ABOUT 30 KT OF W-NWRLY DEEP LAYER SHEAR VECTORS OVERHEAD.
THEREFORE WILL CONTINUE MENTION OF POSSIBLE SEVERE STORMS IN
HAZARDOUS WEATHER OUTLOOK IN SOUTH CENTRAL/SOUTHEAST KS. FOR TONIGHT
INTO TUESDAY MORNING...A SOUTHWESTERLY 35-40 KT LOW-LEVEL JET WILL
FOCUS ISENTROPIC ASCENT ACROSS MUCH OF THE AREA...WITH STRONGEST
MOISTURE TRANSPORT TARGETING SOUTH CENTRAL/SOUTHEAST KS WHERE
PRECIPITABLE WATER IS PROGGED TO REACH 2.0 TO 2.2 INCHES. THIS IS
THE 99TH PERCENTILE ABOVE NORMAL. UPPER LEVEL DIFFLUENCE ALSO
TARGETS MUCH OF THE FORECAST AREA AIDING IN UPWARD MOTION. A
MESOSCALE COMPLEX OF RAIN/T-STORMS SHOULD DEVELOP TONIGHT...WHICH
MAY SHOW BACKBUILDING TENDENCY INTO THE LOW-LEVEL JET ACROSS SOUTH
CENTRAL KS/FLINT HILLS/SOUTHEAST KS. HAVE EXPECTED HIGHEST RAINFALL
TOTALS THROUGH TUESDAY MORNING OF 2 TO 4 INCHES BASIN AVERAGE IN
THAT AREA. THIS IS CLOSE TO A CONSENSUS OF THE 00Z GEFS MEAN QPF
MAX AND ECMWF QPF MAX IN TERMS OF LOCATION/AMOUNTS OF MAXIMUM
RAINFALL. WILL KEEP PRESENT FLOOD WATCH AREAL CONFIGURATION...HOWEVER
WILL EXTEND IT TIL 18 UTC TUESDAY ALONG/E OF THE KS TURNPIKE.
CONFIDENCE IS MEDIUM FOR COUNTY FLOODING AND POTENTIALLY MULTIPLE
RIVERS GOING INTO FLOOD ESPECIALLY IN SOUTH CENTRAL/SOUTHEAST KS.

RAIN CHANCES SHOULD DIMINISH/END LATER TUESDAY INTO WEDNESDAY BEHIND
DEPARTING MID-LEVEL WAVE WITH LOW-LEVEL FLOW BECOMING
NORTH-NORTHEASTERLY. SOME RECOVERY IN TEMPERATURES EXPECTED TUESDAY
INTO WEDNESDAY WITH LESS CLOUD COVER...BUT PROBABLY STAYING A FEW-SEVERAL
DEGREES BELOW NORMAL GIVEN RECENT WIDESPREAD HEAVY RAINS.

JMC

.LONG TERM...(THURSDAY THROUGH SUNDAY)
ISSUED AT 257 AM CDT MON JUL 29 2013

MEDIUM RANGE MODELS INDICATE A BROAD UPPER LEVEL RIDGE ACROSS THE
SOUTH CENTRAL STATES...WITH THE MAIN BELT OF WESTERLIES ACROSS THE
NORTHERN TIER STATES. A COLD FRONT IS PROGGED TO DROP SOUTHWARD INTO
THE KANSAS REGION FRIDAY...AND THIS BOUNDARY MAY STALL NEAR OR JUST
NORTH OF OUR AREA OVER THE WEEKEND. THIS WILL BRING BACK CHANCES OF
THUNDERSTORMS FOR THE FRIDAY THROUGH SUNDAY PERIOD. TEMPERATURE
FORECAST WILL BE NEAR TO SLIGHTLY BELOW SEASONAL AVERAGES FOR THIS
TIME OF YEAR.

JMC

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 636 PM CDT MON JUL 29 2013

NUMEROUS SHOWERS/THUNDERSTORMS WILL MOVE SLOWLY EASTWARD ACROSS
THE REGION TONIGHT. LOW CIGS YIELDING POOR AVIATION CONDITIONS OVER
CENTRAL KANSAS WILL GRADUALLY SINK SOUTHWARD OVERNIGHT AS LOW
LEVEL FRONTAL BOUNDARY ALSO PUSHES SOUTH. VERY HEAVY RAINFALL COULD
REDUCE VISIBILITIES DOWN TO AROUND 1 MILE OR LESS AT TIMES.
MEANWHILE...THE LOW CLOUDS WILL GRADUALLY SCATTER OUT FROM NORTH
TO SOUTH ON TUESDAY.

JAKUB

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    70  87  70  87 / 100  60  10  10
HUTCHINSON      68  85  67  87 / 100  50  10  10
NEWTON          68  84  67  86 / 100  60  10  10
ELDORADO        70  86  68  85 / 100  60  10  10
WINFIELD-KWLD   71  89  70  87 / 100  60  20  10
RUSSELL         65  85  66  88 /  80  20  10  10
GREAT BEND      65  85  66  88 /  80  20  10  10
SALINA          68  84  67  87 /  90  20  10  10
MCPHERSON       67  84  67  87 /  90  40  10  10
COFFEYVILLE     73  89  71  85 /  90  60  20  10
CHANUTE         71  87  68  84 /  90  60  20  10
IOLA            71  86  69  84 /  90  60  20  10
PARSONS-KPPF    72  88  69  85 /  90  60  20  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR KSZ053-068>072-083-
091>096-098>100.

FLOOD WATCH THROUGH TUESDAY MORNING FOR KSZ032-033-047>052-067-
082.

&&
Hazardous weather outlook, Jul 29, 10:53 PM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1053 PM CDT MON JUL 29 2013

KSZ032-033-047>053-067>072-082-083-091>096-098>100-310400-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1053 PM CDT MON JUL 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT PORTIONS OF
SOUTH CENTRAL AND SOUTHEAST KANSAS TONIGHT...WITH HEAVY RAINFALL
CAUSING NUMEROUS FLOODING PROBLEMS DUE TO SATURATED GROUND SOILS.
THIS HEAVY RAINFALL WILL RESULT IN URBAN FLOODING...AND FLOODING
OF SMALL CREEKS AND STREAMS. PLEASE REFER TO THE LATEST FLOOD
WATCH AND FLOOD WARNINGS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL WILL PERSIST
EARLY TUESDAY MORNING IN SOUTH CENTRAL AND SOUTHEAST KANSAS. THIS
MAY RESULT IN COUNTY FLOODING...URBAN FLOODING...AND FLOODING OF
CREEKS...STREAMS...AND MAIN-STEM RIVERS. REFER TO THE FLOOD WATCH
FOR DETAILS.

CHANCES FOR THUNDERSTORMS WILL RETURN TO THE AREA LATE IN THE WEEK
INTO NEXT WEEKEND. A FEW STRONG STORMS WITH LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT...HOWEVER
ANY FLOODING OR HEAVY RAINFALL REPORTS ARE GREATLY APPRECIATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Local storm report, Jul 29, 10:08 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1008 PM CDT MON JUL 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 PM     FLASH FLOOD      CHANUTE                 37.67N 95.46W
07/29/2013                   NEOSHO             KS   EMERGENCY MNGR

            NUMEROUS COUNTY ROADS ARE CLOSED IN THE NORTH PART OF THE
            COUNTY. SOME ROADS STILL BARRICADED IN CHANUTE.

&&

BDK
Special weather statement, Jul 29, 10:11 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1011 PM CDT MON JUL 29 2013

KSZ069-083-300345-
BUTLER-SEDGWICK-
1011 PM CDT MON JUL 29 2013

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR BUTLER AND SEDGWICK COUNTIES...

AT 1009 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR ANDOVER...OR 11 MILES EAST OF
DOWNTOWN WICHITA...AND MOVING EAST AT 20 MPH.

WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

&&

LAT...LON 3778 9674 3752 9688 3757 9723 3780 9722
TIME...MOT...LOC 0311Z 285DEG 14KT 3767 9713

LAWSON
Local storm report, Jul 29, 10:21 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1021 PM CDT MON JUL 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      MARQUETTE               38.55N 97.83W
07/29/2013                   MCPHERSON          KS   EMERGENCY MNGR

            A COUPLE OF HOMES WERE EVACUATED BECAUSE OF HIGH WATER.
            NUMEROUS COUNTY ROADS IMPASSIBLE.

&&

BDK
Special weather statement, Jul 29, 10:34 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1034 PM CDT MON JUL 29 2013

KSZ069-300400-
BUTLER-
1034 PM CDT MON JUL 29 2013

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR BUTLER COUNTY...

AT 1032 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF AUGUSTA...OR 17
MILES SOUTHWEST OF EL DORADO...AND MOVING SOUTHEAST AT 25 MPH.

WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WAS ALSO
PRODUCING VERY HIGH RAINFALL RATES THAT MAY CAUSE SOME PONDING OF
WATER ON ROADWAYS.

THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

&&

LAT...LON 3751 9715 3779 9715 3773 9667 3747 9671
      3747 9675
TIME...MOT...LOC 0334Z 306DEG 21KT 3761 9701

LAWSON
Local storm report, Jul 29, 11:11 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1111 PM CDT MON JUL 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     FLOOD            EL DORADO               37.82N 96.86W
07/29/2013                   BUTLER             KS   EMERGENCY MNGR

            13 INTERSECTIONS WERE CLOSED DUE TO HIGH WATER. WATER HAS
            RECEDED. WATER ENTERED A COUPLE OF BUSINESSES DOWNTOWN.

&&

BDK
Local storm report, Jul 29, 11:14 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1114 PM CDT MON JUL 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     HEAVY RAIN       6 E EL DORADO           37.82N 96.75W
07/29/2013  E5.00 INCH       BUTLER             KS   PUBLIC

            REPORTED VIA EMERGENCY MANAGEMENT.

&&

BDK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 8:27 PM CDTRiver Flood WarningICTChase4 days
Jul 29, 8:27 PM CDTRiver Flood WarningICTChase, Lyon7 days
Jul 29, 9:23 PM CDTFlash Flood WarningICTNeosho, Wilson6 hr
Jul 29, 9:24 PM CDTRiver Flood WarningICTHarvey, Reno35 hr
Jul 29, 9:28 PM CDTRiver Flood WarningICTSaline5 hr
Jul 29, 9:46 PM CDTAreal Flood WarningICTSedgwick5 hr
Jul 29, 10:11 PM CDTSpecial Weather StatementICTButler34 min
Jul 29, 10:34 PM CDTSpecial Weather StatementICTButler26 min
Jul 29, 10:49 PM CDTAreal Flood WarningICTHarvey12 hr
Jul 29, 11:25 PM CDTRiver Flood WarningICTNeosho17 hr
Jul 30, 12:34 AM CDTAreal Flood WarningICTMontgomery9 hr
Jul 30, 1:12 AM CDTAreal Flood WarningICTSaline9 hr
Jul 30, 2:21 AM CDTRiver Flood WarningICTSaline31 hr
Jul 30, 3:15 AM CDTAreal Flood WarningICTNeosho, Wilson12 hr
Jul 30, 3:28 AM CDTRiver Flood WarningICTWilson5 hr
Jul 30, 5:58 AM CDTAreal Flood WarningICTChase, Greenwood60 hr
Jul 30, 8:19 AM CDTRiver Flood WarningICTHarvey33 hr
Jul 30, 10:31 AM CDTAreal Flood WarningICTHarvey24 hr
Jul 30, 10:54 AM CDTRiver Flood WarningICTSedgwick39 hr
Jul 30, 1:46 PM CDTRiver Flood WarningICTRice25 hr
Jul 30, 2:47 PM CDTAreal Flood WarningICTNeosho24 hr
Jul 30, 3:11 PM CDTDense Fog AdvisoryICTAllen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more19 hr
Jul 30, 4:30 PM CDTRiver Flood WarningICTCherokee, Labette39 hr

Nearby

River Flood Warnings in Kansas, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.